Sur la réalité des points doubles des courbes gauches
Annales de l'Institut Fourier, Volume 49 (1999) no. 5, p. 1439-1452

A real curve may have three different types of nodes : real nodes with real branches, real nodes with imaginary branches and imaginary nodes. Let α,β,γ,dn2 be nonnegative integers such that α+β+2γC(d,n), where C(d,n) denotes the Castelnuovo bound. We give a construction of a real irreducible curve of degree d, non degenerate in projective n-space, having α real nodes with real local branches, β isolated real nodes, and γ pairs of conjugate imaginary nodes as its only singularities.

Une courbe réelle peut avoir des points doubles ordinaires de trois types différents : des points doubles réels à tangentes réelles, des points doubles réels isolés dans le domaine réel et des points doubles imaginaires. Soient α,β,γ,dn2 des entiers tels que α+β+2γC(d,n) (où C(d,n) désigne la borne de Castelnuovo). On construit une courbe réelle irréductible de degré d, non dégénérée dans l’espace projectif P n (i.e. non contenue dans un hyperplan) ayant pour seules singularités α points doubles réels à tangentes réelles, β points doubles réels isolés et γ paires de points doubles imaginaires conjugués.

@article{AIF_1999__49_5_1439_0,
     author = {Pecker, Daniel},
     title = {Sur la r\'ealit\'e des points doubles des courbes gauches},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {5},
     year = {1999},
     pages = {1439-1452},
     doi = {10.5802/aif.1725},
     mrnumber = {1723822},
     zbl = {0933.14013},
     mrnumber = {2000m:14034},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1999__49_5_1439_0}
}
Pecker, Daniel. Sur la réalité des points doubles des courbes gauches. Annales de l'Institut Fourier, Volume 49 (1999) no. 5, pp. 1439-1452. doi : 10.5802/aif.1725. http://www.numdam.org/item/AIF_1999__49_5_1439_0/

[B] L. Brusotti, Sulla “piccola variazione” di una curva piana algebrica reali, Rend. Rom. Ac. Lincei, 30 (1921). | JFM 48.0729.02

[G] D.A. Gudkov, Generalization of a theorem of Brusotti for curves on a surface of second order, Functional Analysis and its applications, 14, n° 1 (1980), 15-18. | MR 83c:14019 | Zbl 0455.14022

[H] J. Harris, Algebraic geometry, a first course, Graduate texts in Mathematics, Springer, 133 (1993). | Zbl 0779.14001

[H.E] J. Harris, Curves in projective space (Chapter III in collaboration with D. Eisenbud), Les presses de l'université de Montréal, 1982. | Zbl 0511.14014

[P1] D. Pecker, Simple constructions of algebraic curves with nodes, Compositio Math., 87 (1993), 1-4. | Numdam | MR 94c:14021 | Zbl 0783.14013

[P2] D. Pecker, Un théorème de Harnack dans l'espace, Bull. Sci. Math., 118 (1994), 475-484. | MR 96c:14042 | Zbl 0829.14027

[P3] D. Pecker, On the geometric genus of projective curves, J. Pure and Applied Algebra, 136 (1999), 57-65. | MR 2000c:14038 | Zbl 0935.14020

[P4] D. Pecker, Note sur la réalité des points doubles des courbes gauches, C. R. Acad. Sci. Paris, 324, série I (1997), 807-812. | MR 98c:14020 | Zbl 0903.14010

[R] J.-J. Risler, Constructions d'hypersurfaces réelles (d'après Viro), exposé 763 (3), Séminaire Bourbaki, Astérisque, 216 (1993), 69-86. | Numdam | MR 94m:14074 | Zbl 0824.14045

[S] E.I. Shustin, Real plane algebraic curves with prescribed singularities, Topology, 32 (4) (1993), 845-856. | MR 95f:14049 | Zbl 0845.14017

[T] A. Tannenbaum, On the geometric genera of projective curves, Math. Ann., 240 (1979), 213-221. | MR 80c:14022 | Zbl 0392.14005

[V] O. Ya. Viro, Constructing real algebraic varieties with prescribed topology, Thèse, LOMI, Leningrad, English translation: Patchworking real algebraic varieties, Uppsala University, 1985.